MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10607
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code Death (1802)
Date of Event 06/13/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported a patient death had occurred.A percutaneous coronary intervention procedure was being performed in the right coronary artery.There was an occlusion in the middle portion of the artery and a dissection in the proximal portion of the artery.One stent was placed to treat the dissection and another was needed to treat the rest of the artery.With the proximal stent being placed in addition to the tortuosity of the vessel, the two synergy drug eluting stents (2.5mm x 38mm and 3mm x 38mm) could not pass through the existing stent and subsequently, the end of the stents were crushed.The procedure was completed with different sized synergy stents to cover the entire right coronary artery.However, the patient died due to other circumstances.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8023893
Report Number2134265-2018-62392
Device Sequence Number1640626
Product Code NIQ
UDI-Device Identifier08714729840398
UDI-Public08714729840398
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2019
Device Model Number10607
Device Catalogue Number10607
Device Lot Number0021890368
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2018
Initial Report FDA Received Date10/31/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;